# SDR DL72S953626

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 4-61904-3AD AT HMV IN ATL, 2 OVERSIZED HOLES WERE DISCOVERED IN THE RT OVERWING EXIT FRAME AT STA 784.  THE DOUBLER WAS MODIFIED TO REMOVE THE TWO HOLES FROM THE MODIFICATION, IN ACCORDANCE WITH BACO TWX DAL-ATL-95-0883RR DTD 8-31-95.
